# SDR ASAA2013071495604

- Difficulty date: July 14, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 18,853 hours, 5,876 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fmc
- Condition: Intermittent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC SCRATCH PAD STATES VERIFIED GROSS WEIGHT AND FUEL FMC PERFORMANCE PAGE FUEL QTY BLANKS OUT THEN REAPPEARS.  ACFT GROUNDED. PERFORMED FQIS BITE FOUND NO PRESENT FAULT.  PERFORMED GROUND TEST SHOWED PASS. IN FAULT HISTORY FOUND FAULT 28-41001 IN FLT FAULTS. FIM 28-41, TASK 809 DUE TO GROUND TEST PASS DETERMINED FAULT TO BE INTERMITTENT.  NO HISTORY PAST 30 DAYS.  ACFT GOOD FOR SERVICE.
